American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(39A05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] Thomas Dreyfus. Real difference Galois theory. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] María José Cantero and Arieh Iserles. From orthogonal polynomials on the unit circle to functional equations via generating functions. Trans. Amer. Math. Soc. 368 (2016) 4027-4063.
Abstract, references, and article information   
View Article: PDF

[3] A. S. Carstea. On the geometry of $Q_4$ mapping. Contemporary Mathematics 593 (2013) 231-239.
Book volume table of contents   
View Article: PDF

[4] Yik-Man Chiang and Shao-Ji Feng. On the growth of logarithmic differences, difference quotients and logarithmic derivatives of meromorphic functions. Trans. Amer. Math. Soc. 361 (2009) 3767-3791. MR 2491899.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Sergiu Hart and Benjamin Weiss. Decay and growth for a nonlinear parabolic difference equation. Proc. Amer. Math. Soc. 133 (2005) 2613-2620. MR 2146206.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Bolis Basit and Hans Günzler. Abstract functions with continuous differences and Namioka spaces. Trans. Amer. Math. Soc. 348 (1996) 4489-4500. MR 1373629.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Bolis Basit and A. J. Pryde. Differences of vector-valued functions on topological groups. Proc. Amer. Math. Soc. 124 (1996) 1969-1975. MR 1317031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] J. Marshall Ash and Roger L. Jones. Optimal numerical differentiation using three function evaluations . Math. Comp. 37 (1981) 159-167. MR 616368.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Godfrey L. Isaacs. Exponential laws for fractional differences . Math. Comp. 35 (1980) 933-936. MR 572866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Herbert E. Salzer. Misstatements in: {\it The calculus of finite differences}\ [Macmillan, London, 1933;\ Zbl 8, 18]\ by L. M. Milne-Thomson . Math. Comp. 34 (1980) 323-324. MR 551310.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Lajos Takács. A sum of binomial coefficients . Math. Comp. 32 (1978) 1271-1273. MR 502014.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Doron Zeilberger. Binary operations in the set of solutions of a partial difference equation . Proc. Amer. Math. Soc. 62 (1977) 242-244. MR 0440230.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Jozef Dodziuk. Combinatorial and continuous Hodge theories. Bull. Amer. Math. Soc. 80 (1974) 1014-1016. MR 0372901.
Abstract, references, and article information   
View Article: PDF

[14] J. B. Díaz and T. J. Osler. Differences of fractional order . Math. Comp. 28 (1974) 185-202. MR 0346352.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Gary H. Meisters. Translation-invariant linear forms and a formula for the Dirac measure. Bull. Amer. Math. Soc. 77 (1971) 120-122. MR 0267397.
Abstract, references, and article information   
View Article: PDF

[16] George D. Birkhoff. General theory of linear difference equations . Trans. Amer. Math. Soc. 12 (1911) 243-284. MR 1500888.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] R. D. Carmichael. Linear difference equations and their analytic solutions . Trans. Amer. Math. Soc. 12 (1911) 99-134. MR 1500883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia